| Model Number |
30001001001110012 |
| Medical Device Problem Codes |
Pacing Problem (1439); Defibrillation/Stimulation Problem (1573)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the device displayed "defib fault 79" and "pacer fault 122" messages.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The device was evaluated by zoll medical corporation.The customer's report was duplicated and attributed to a faulty capacitor on the pace/defib engine board.The pace/defib engine board will be replaced to resolve the report.The device will be recertified and returned to the customer once the repair estimate has been approved.Analysis of reports of this type has not identified an increase in trend.